# SDR P5CA9800477

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5245 · Air Conditioning Doors
- Part: Hinge
- Condition: Corroded
- Location: Ac Bay Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C PANEL 192HR LOWER FUSELAGE HINGE CORRODED.  REMOVED LIGHT SURFACE CORROSION FROM A/C BAY DOOR IAW SRM 51-10-01.
